Actos leg swelling

Common Questions and Answers about Actos leg swelling

actos

Avatar n tn I take daily Glucophage 500 x 2, Januvia 100, Actos 30 (newly prescribed), Lisinopril 40, Amlodopine 10 (newly prescribed), and HCTZ 25. What do you think is the cause of my pain? Thanks.
1236243 tn?1277680851 I've been on Actos for 9 years and have no problems. Avandia is effectively off the market but ACTOS was not removed. The diabetic educator should know better that suggest someone get off a drug. Suggesting that he/she contact their M.D. was a good idea, but not necessarily required, unless the 'one man in the class' is having noticable adverse side-effects. Rumor monger statements and posts like this one are more scary than it actually should be.
Avatar f tn monday, (i am a diabetic, took sugar test said it was 203, for me that is high, current meds are actos, potassium pill, and bp pill) at work, i felt dizzy and nearly passed out, sat down, looking at my manager i started seeing a black cloud over my eyes, didnt completely black out.
Avatar n tn Is it best to take actos in the morning or evening? I am on metformin and glipized, as well. Is it best to take actos along with these medications to be more effective? This discussion is related to <a href='/posts/show/712307'>Best time to take meds</a>.
489891 tn?1209058786 m also on actos plusmet 15/500 just once a day, with a insulin pump ( i take apidra in my pump)... byetta and actos plus met are very similar drugs doing the same thing.. the actos+met will make you gain weight very quickly. How many shots of byetta are you taking a day a long with the actos plus met? and what dose of actos are you taking and why...
Avatar f tn Hi all, My hubby was dx'ed 2 weeks ago w/ diabetes II. His regular doc put him on 30 mg Actos daily. At 1st hubby's blood sugar was a whopping 390- now it's down to 76-90 in the am and no more than 180 even after lots of sugary food. Obviously the blood sugar is well under control now. The problem is, my husband's vision is going crazy! I know that diabetes can cause vision problems when blood sugar is high, but the way it's happening doesn't make sense.
Avatar n tn Can anyone tell me what they know about Actos causing weight gain. I asked my doctor is Actos causes weight gain and she said no. But I look on the internet and it causes swelling and weight gain in some people. She told me it can cause weight loss. I've never heard that one before. I am already on Metformin and she wants me to take Actos as well. My blood sugars have only been high lately because it is hot here and I can't go walking like I usually do.
2053416 tn?1330411192 Due to a lot of weight gain. My doctor took me off actos and put me on glumetza. I also take glipizide. The gulmetza does not seem to be working for me. My sugars are in the 200 + - range. Is there another generation 1 or 2 diabetes medicine that I can take with the glipizide that will work as good as the actos did and not cost so much? I would like to get off the glumetza. I am really thinking about asking the doctor to put me back on insulin (novolin R). Thank you for your input.
178107 tn?1315947630 Actos made my appetite surge and I gained 20 lbs with combo Actos/Lantus. I went off Actos but still inject 20 units in evening. BS fast is 215. I do not EAT wrong.
502446 tn?1210248461 Has he had bloodwork to test his liver? I think leg swelling is one of the symptoms of reduced liver function. A fifth of vodka per day is a lot of alcohol. Find out where he stands on liver function, and it may tell you where to go from here. The results may also give him more incentive to stay sober at this point.
Avatar f tn Usually conditions of heart, kidney, liver or low protein or severe anemia, which cause ankle and leg swelling cause both ankles to swell. Hence if both ankles and leg are swelling then you will need to get heart function assessed by ECHO and EKG, TMT, get kidney and liver function tests done and get a complete blood picture for anemia. Low sodium in blood, hypothyroidism and malabsorption syndromes causing low protein in blood have to be looked into. Hope this helps.
Avatar n tn It appears that Tamoxifen has caused swelling of my feet which is hurting when I walk. Is there any other alternate to Tamoxifen? I am taking Evista and Actos for diabetes. Thanks for your advice.
Avatar f tn I have circulation issues, and my left leg is bigger than my right. I also have swelling in my right foot, because of the Betaseron.
Avatar f tn Leg swelling could be related to inflammation in leg tissues, due to rheumatoid arthritis or another inflammatory disorder. It could also be associated with skin infections, uric acid, broken leg, Osteoarthritis and such others. You may try home remedies before considering to visit a doctor.
Avatar m tn I have diabetes ll. My doctor has given me Actos 30 mg. I have been hearing a lot about this drug and none of it's good, saying long term use causes bladder cancer. My last A1c was 6.1 although now due for another one. I'm not sure the risk involved with this drug is worth the benefits as my sugar is not out of control and my numbers are always under 175. Is Actos a safe drug to use??
Avatar f tn Im 18 weeks and very swollen!
Avatar f tn I took Actos and within a week started having stomach and left side pains. I stopped actos and 75% of the symptoms are gone but I did see my doctor who ordered a CT scan which was normal. My labs have all been normal except I did show 21% atypical lymphs. Mono test was negative and so was H pylori blood test. I suspect the Actos started my problems. I felt bloated and full, pain in one specific area on left side, stomach stopped growling, etc.
Avatar m tn My husband has Hepatitis C and had a lymphnode swell up in his leg and was treated with Bactrim for infection, now the whole leg, foot and knee is swollen but does not hurt
Avatar f tn The swelling in my legs is mainly with my left leg and it's the leg I had knee surgery with a couple years ago I'm a ftm so it just scared me
Avatar f tn My feet calves and thighs are so swollen that my right leg is of no use and I can't walk. Should I go to the hospital? Or just keep waiting to see if they go down?
Avatar n tn I gave birth 2 days ago. My right leg is so swollen that I cannot see my ankle.
Avatar f tn My spouse is a diabetic and I am concerned as there is unexplained swelling in his left leg. From his ankle up to the shin area what could cause this? and is it serious?